Hi everyone,
I've done some googling but thought I would check in here to see if anyone has found that gleevec has affected how wellbutrin is working for them. I've been on wellbutrin for several years now and started on Gleevec around 3/6/09. In the last couple of months, it seems that my PMS symptoms are much, much worse and they seem to show up sooner. I can hardly stand myself so you can imagine what my husband is living with. I don't think that this is a result of CML-related anxiety, I am lucky enough to say overall, exclusive of PMS, I feel physically and mentally fine. I don't obsess about the CML, I eat a healthy diet most of the time, stay active, etc.
I've read that gleevec may dilute the effects of medication since it is working so hard to push the bad blood cells out of my system quickly, or something like that. If that is the case, will it make a difference if my dosage is increased?
Thank you--from both myself AND my poor husband! (I'm laughing - but not really).
TS










